Alert archive / New Jersey / Gale Warnings in 2010

Gale Warning 10, NWS Philadelphia/Mount Holly

March 2, 2010

NWS Philadelphia/Mount Holly issued this gale warning at Mar 2, 2010, 3:24 AM EST. It took effect at Mar 3, 2010, 1:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2010, 3:24 AM EST (08:24 UTC)
In effect from
Mar 3, 2010, 1:00 AM EST
Expired
Mar 3, 2010, 7:16 PM EST
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WHUS71 KPHI 020824
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EST TUE MAR 2 2010

ANZ431-450>455-021630-
/O.UPG.KPHI.GL.A.0007.100303T0600Z-100304T0000Z/
/O.NEW.KPHI.GL.W.0010.100303T0600Z-100304T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
324 AM EST TUE MAR 2 2010

...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

LOW PRESSURE, DEVELOPING NEAR THE GULF OF MEXICO, WILL MOVE
NORTHEASTWARD AND UP THE MIDDLE ATLANTIC COAST. THIS LOW WILL PASS
TO THE EAST OF OUR AREA ON WEDNESDAY. NORTHEAST WINDS OF 15 TO 25
KNOTS WITH GUSTS UP TO 40 KNOTS ARE EXPECTED ON WEDNESDAY. IN
ADDITION, SEAS WILL BUILD TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-021630-
/O.NEW.KPHI.SC.Y.0023.100303T0600Z-100304T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
324 AM EST TUE MAR 2 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY. 

LOW PRESSURE, DEVELOPING NEAR THE GULF OF MEXICO, WILL MOVE
NORTHEASTWARD AND UP THE MIDDLE ATLANTIC COAST. THIS LOW WILL PASS
TO THE EAST OF OUR AREA ON WEDNESDAY. NORTHEAST WINDS OF 15 TO 20
KNOTS WITH GUSTS OF 25 KNOTS ARE EXPECTED ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
065 
WHUS71 KPHI 021553
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 AM EST TUE MAR 2 2010

ANZ431-450>455-030000-
/O.CON.KPHI.GL.W.0010.100303T0600Z-100304T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1053 AM EST TUE MAR 2 2010

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY.

LOW PRESSURE... DEVELOPING NEAR THE GULF OF MEXICO... WILL MOVE
NORTHEASTWARD AND UP THE MIDDLE ATLANTIC COAST. THIS LOW WILL
PASS TO THE EAST OF OUR AREA ON WEDNESDAY. NORTHEAST WINDS OF
15 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS ARE EXPECTED ON
WEDNESDAY. IN ADDITION... SEAS WILL TO BUILD TO 6 TO 10 FEET ON
THE OCEAN AND 3 TO 5 FEET ON THE LOWER DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-030000-
/O.CON.KPHI.SC.Y.0023.100303T0600Z-100304T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1053 AM EST TUE MAR 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY. 

LOW PRESSURE... DEVELOPING NEAR THE GULF OF MEXICO... WILL MOVE
NORTHEASTWARD AND UP THE MIDDLE ATLANTIC COAST. THIS LOW WILL
PASS TO THE EAST OF OUR AREA ON WEDNESDAY. NORTHEAST WINDS OF
15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS ARE EXPECTED ON
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
504 
WHUS71 KPHI 022042
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EST TUE MAR 2 2010

ANZ430-031000-
/O.UPG.KPHI.SC.Y.0023.100303T0600Z-100304T0000Z/
/O.EXB.KPHI.GL.W.0010.100303T0600Z-100304T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
342 PM EST TUE MAR 2 2010

...GALE WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

AN AREA OF LOW PRESSURE WILL APPROACH THE AREA TONIGHT AND PASS
EAST OF THE NEW JERSEY AND DELAWARE COAST ON WEDNESDAY. WINDS ARE
EXPECTED TO INCREASE AS THE STORM MOVES TOWARD THE AREA AND REACH
GALE FORCE EITHER OVERNIGHT TONIGHT OR THURSDAY MORNING AND LAST
THROUGH MUCH OF THE DAY INTO THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-450>455-031000-
/O.EXT.KPHI.GL.W.0010.100303T0600Z-100304T0600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 PM EST TUE MAR 2 2010

...GALE WARNING NOW IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY. 

AN AREA OF LOW PRESSURE WILL APPROACH THE AREA TONIGHT AND PASS
EAST OF THE NEW JERSEY AND DELAWARE COAST ON WEDNESDAY. WINDS ARE
EXPECTED TO INCREASE AS THE STORM MOVES TOWARD THE AREA AND REACH
GALE FORCE EITHER OVERNIGHT TONIGHT OR THURSDAY MORNING AND LAST
THROUGH MUCH OF THE DAY INTO THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ROBERTSON
068 
WHUS71 KPHI 030210
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 PM EST TUE MAR 2 2010

ANZ430-431-450>455-031030-
/O.CON.KPHI.GL.W.0010.100303T0600Z-100304T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
910 PM EST TUE MAR 2 2010

...GALE WARNING REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 1 AM EST
THURSDAY. 

AN AREA OF LOW PRESSURE NEAR THE NORTH CAROLINA COAST TONIGHT WILL
INTENSIFY AS IT MOVES NORTHEASTWARD THROUGH WEDNESDAY. EAST TO
NORTHEAST WINDS ARE EXPECTED TO INCREASE THROUGH THE OVERNIGHT,
WITH GALE FORCE GUSTS STARTING EITHER LATE TONIGHT OR THURSDAY
MORNING FROM SOUTH TO NORTH. THE GALE FORCE WINDS MAY TAKE LONGER TO
DEVELOP ON THE UPPER DELAWARE BAY. THE GALES ARE THEN EXPECTED TO
LAST THROUGH MUCH OF WEDNESDAY INTO EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GORSE
776 
WHUS71 KPHI 030825
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EST WED MAR 3 2010

ANZ430-431-450>455-031700-
/O.CON.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 AM EST WED MAR 3 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. 

A STRONG AREA OF LOW PRESSURE OFF THE EAST COAST WILL CONTINUE TO
INTENSIFY AS IT HEADS OUT TO SEA TODAY. NORTHEAST WINDS HAVE
ALREADY INCREASED OVER THE WATERS AND GALE FORCE WINDS ARE
EXPECTED TODAY INTO EARLY TONIGHT. ACROSS THE UPPER DELAWARE
BAY...WINDS MAY BE SOMEWHAT LIGHTER...BUT FREQUENT GUSTS TO GALE
FORCE MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
679 
WHUS71 KPHI 031533
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EST WED MAR 3 2010

ANZ430-431-450>455-032130-
/O.CON.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1033 AM EST WED MAR 3 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. 

A STRONG AREA OF LOW PRESSURE OFF THE EAST COAST WILL CONTINUE TO
INTENSIFY AS IT HEADS OUT TO SEA TODAY. GALE FORCE WINDS ARE
EXPECTED TODAY INTO EARLY TONIGHT. ACROSS THE UPPER DELAWARE
BAY...WINDS MAY BE SOMEWHAT LIGHTER...BUT FREQUENT GUSTS TO GALE
FORCE MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
957 
WHUS71 KPHI 031946
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EST WED MAR 3 2010

ANZ430-431-040630-
/O.CAN.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/
/O.NEW.KPHI.SC.Y.0024.100303T1946Z-100304T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
246 PM EST WED MAR 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE SLOWLY AWAY
FROM OUR WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-040600-
/O.CON.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
246 PM EST WED MAR 3 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. 

LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE SLOWLY AWAY
FROM OUR WATERS. GALE FORCE GUSTS ARE EXPECTED INTO EARLY
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
983 
WHUS71 KPHI 040016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EST WED MAR 3 2010

ANZ450>455-041015-
/O.CAN.KPHI.GL.W.0010.000000T0000Z-100304T0600Z/
/O.EXB.KPHI.SC.Y.0024.000000T0000Z-100305T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
716 PM EST WED MAR 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE VERY SLOWLY
AWAY FROM OUR WATERS. WHILE GALE FORCE WINDS HAVE MOVED EAST, IT
WILL TAKE A WHILE FOR BOTH WINDS AND SEAS TO SUBSIDE BELOW SMALL
CRAFT ADVISORY CRITERIA. THE SMALL CRAFT ADVISORY MIGHT HAVE TO BE
EXTENDED INTO THE DAY ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-041015-
/O.CON.KPHI.SC.Y.0024.000000T0000Z-100304T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
716 PM EST WED MAR 3 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY.

LOW PRESSURE OFF THE MID ATLANTIC SEABOARD WILL MOVE SLOWLY AWAY
FROM OUR WATERS. AS IT DOES WINDS THAT ARE REACHING SMALL CRAFT
ADVISORY CRITERIA WILL DIMINISH ON THURSDAY. THERE IS THE
CHANCE WINDS MIGHT INCREASE AGAIN COME THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GIGI

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Mar 1, 11:00 PM EST, 4 hours 24 minutes earlier.

Area forecast discussion, Mar 1, 11:00 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EST MON MAR 1 2010

.SYNOPSIS...
A WEAK MID LEVEL DISTURBANCE WILL MEANDER TO OUR NORTH THROUGH THE
WORK WEEK. WEAK HIGH PRESSURE WILL APPROACH THE AREA TONIGHT AND
LIFT NORTHEAST ON TUESDAY. LOW PRESSURE WILL MOVE ACROSS THE
NORTHERN GULF REGION TONIGHT, OFF THE SOUTHEAST U.S. COAST ON
TUESDAY, AND THEN LIFT NORTHEAST TO WELL EAST OF THE REGION ON
WEDNESDAY. HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WORK
WEEK AND THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
STRONG LOW PRESSURE ABOUT 600 MILES EAST OF THE NEW JERSEY SHORE
WILL CONTINUE TO MOVE OUT TO SEA. OVERNIGHT, THE SYSTEM WILL LOSE
ITS INFLUENCE OVER OUR REGION ENTIRELY. THE STRONGER WINDS OVER
THE HIGHER ELEVATIONS OF OUR NORTHWESTERN ZONES ARE EXPECTED TO
DIMINISH. ELSEWHERE, WINDS HAVE ALREADY SUBSIDED.

THE SKY OVER CENTRAL AND SOUTHERN PARTS OF OUR REGION WAS BECOMING
PARTLY CLOUDY AS HIGH CLOUDS FILTERED IN FROM THE WEST. AREAS OF
STRATOCUMULUS CONTINUED TO POKE DOWN OVER OUR NORTHERN COUNTIES.
THE HIGH CLOUDS ARE FORECAST TO CONTINUE TO SPREAD OVER OUR REGION
FROM THE SOUTHWEST DURING THE LATE NIGHT HOURS.

TEMPERATURES WILL DROP INTO THE 20S TO LOWER 30S BY MORNING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE BEST ISENTROPIC LIFT AHEAD OF THE NEXT SYSTEM SEEMS TO REMAIN
TO OUR SOUTHEAST. ITS MODERATE TROWAL SEEMS TO SLIDE TO OUR
SOUTHEAST AS WELL. SO DOES THE BULK OF THE Q-VECTOR CONVERGENCE
AND THE LOWER LEVEL FRONTOGENESIS. FOR OUR SOUTHEASTERN LOCALES,
SNOW GROWTH AND FAIR OMEGA ONLY COINCIDE FOR A LITTLE WHILE ON
TUESDAY NIGHT, WHILE THEY DON'T COINCIDE AT ALL UP NORTH. NEITHER
THIS SYSTEM THAT MOVES BY TO OUR SOUTHEAST NOR THE MID LEVEL LOW
THAT HANGS AROUND INTO THURSDAY TO OUR NORTH LOOKS TERRIBLY
IMPRESSIVE THROUGH THIS MODEL RUN, AND THERE IS NO REASON WE CAN
FIND TO RAISE THE LOW QPF VALUES THAT THE MODELS PRESENT US. ALSO,
MODEL SOUNDINGS ARE NOT THAT COLD, AND ALTHOUGH SOUTHEASTERN
LOCALES MAY SEE A BIT MORE IN THE WAY OF QPF, IT DOESN'T ALL
TRANSLATE TO SNOW. WE CARRY HIGH CHANCE TO LIKELY POPS FOR A TIME
IN THE TUESDAY NIGHT TO WEDNESDAY TIME FRAME, BUT NEITHER SYSTEM
LOOKS TO CAUSE SIGNIFICANT PROBLEMS OR ACCUMULATIONS FOR OUR AREA.
POPS DECLINE ON WEDNESDAY NIGHT AND THURSDAY, WITH THE MID LEVEL
LOW BECOMING MORE OF THE FORCING MECHANISM /SUCH AS IT IS/.

TEMPERATURES GENERALLY ARE A BLEND OF CONTINUITY AND THE COOLER
GUIDANCE. IT WILL BECOME WINDY, ESPECIALLY NEAR THE COAST, FROM
LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT, ALTHOUGH AT PRESENT WE
ARE LOOKING AT SUB-ADVISORY WINDS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE CALM AFTER THE STORMS.

PERHAPS ONE OF THE QUIETEST LONG TERM FORECAST PERIODS OVER THE PAST
MONTH.  THE EAST COAST TROUGH MOVES OUT OF THE REGION REPLACED BY A
WEAK UPPER LEVEL RIDGE.  THIS RESULTS IN TEMPERATURES NEAR SEASONAL
NORMS AND A BASICALLY DRY FORECAST.  A NEW STORM SYSTEM MOVING
THROUGH THE GREAT LAKES REGION NEXT MONDAY MAY RE-LOAD THE EAST
COAST TROUGH BUT THERE WILL BE AMPLE TIME TO EVALUATE THAT.  WITH
TIMING DIFFERENCES BETWEEN THE ECMWF AND THE GFS WITH THE MONDAY
SYSTEM...HAVE ELECTED TO KEEP A DRY FORECAST GOING THROUGH THE
PERIOD.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE PERIOD. SCATTERED TO
BROKEN CLOUDS WILL LIKELY FILL BACK IN OVERNIGHT, AND ESPECIALLY
DURING THE DAY TOMORROW AHEAD OF AN APPROACHING STORM SYSTEM. THE
MODELS ARE IN TWO DIFFERENT CAMPS WITH RESPECT TO CONDITIONS
AROUND SUNRISE TUESDAY. THE GFS SHOWS VFR, WHILE THE NAM SHOWS
MVFR AND EVEN IFR CONDITIONS. WE DECIDED TO KEEP EVERYTHING VFR
UNTIL LATE IN THE DAY TUESDAY WHEN WE EXPECT MVFR CONDITIONS
MOVING IN WITH THE APPROACH OF THE SYSTEM.

OUTLOOK...
IFR CEILINGS AND VISIBILITIES ARE POSSIBLE OVERNIGHT TUESDAY INTO
WEDNESDAY, ESPECIALLY IF ANY PRECIPITATION OCCURS FROM THE PASSING
STORM. CONDITIONS IMPROVE SIGNIFICANTLY FOR THE LATTER PART OF THE
WEEK INTO THE EARLY PART OF THE WEEK AS HIGH PRESSURE MOVES INTO THE
AREA.

&&

.MARINE...
WINDS HAVE DIMINISHED EARLY THIS EVENING AS THE LOW PRESSURE TO
OUR EAST MOVES FARTHER OUT TO SEA. CONDITIONS HAVE IMPROVED ENOUGH
TO ALLOW THE CANCELLATION OF THE SMALL CRAFT ADVISORY. WINDS
THROUGH THE DAY ON TUESDAY SHOULD BE LIGHT, BUT THEY WILL BEGIN TO
INCREASE BY TUESDAY EVENING INTO WEDNESDAY AS A COASTAL STORM WILL
BE PASSING JUST TO THE EAST. THERE IS A GOOD CHANCE GALE FORCE
CONDITIONS WILL BE REACHED OVERNIGHT TUESDAY INTO WEDNESDAY, SO WE
HAVE ISSUED A GALE WATCH AT THIS TIME FROM 06Z WEDNESDAY THOUGH
00Z THURSDAY. SMALL CRAFT ADVISORY CONDITIONS MAY LAST THROUGH
THURSDAY OR THURSDAY NIGHT AS THE LOW PULLS AWAY, BUT WINDS WILL
BE SLOWLY DIMINISHING THROUGH THE DAY.

AFTER THIS SYSTEM PASSES, HIGH PRESSURE WILL BUILD INTO THE REGION
FOR THE LATTER PART OF THE WEEK INTO THE WEEKEND. WINDS AND WAVES
SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE
WEEKEND.

&&

.TIDES/COASTAL FLOODING...
DUE TO A STEADY NORTHWEST FLOW, TIDAL DEPARTURES ARE NEARLY ZERO.
HOWEVER, THE NEXT FEW TIDE CYCLES MAY APPROACH MINOR FLOOD STAGE,
WITH THE BEST CHANCE OF ACTUALLY EXCEEDING MINOR FLOOD STAGE,
ACCORDING THE SSE GUIDANCE, BEING THE WEDNESDAY TIDE CYCLES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING
     FOR ANZ431-450>455.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI/IOVINO/
SHORT TERM...DELISI
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI
MARINE...SZATKOWSKI/ROBERTSON
TIDES/COASTAL FLOODING...ROBERTSON
Hazardous weather outlook, Mar 1, 9:24 PM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EST MON MAR 1 2010

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021-
PAZ054-055-060>062-067>071-030230-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
924 PM EST MON MAR 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>027-030230-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
924 PM EST MON MAR 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TIDAL DEPARTURES WILL BE INCREASING AND THE THREAT OF MINOR FLOODING
WILL BE MORE LIKELY TUESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-030230-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
924 PM EST MON MAR 1 2010

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-030230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
924 PM EST MON MAR 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:24 AM ESTSmall Craft AdvisoryPHI12 hr
Mar 2, 4:45 AM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean7 hr
Mar 2, 12:11 PM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more42 hr
Mar 2, 3:25 PM ESTCoastal Flood WatchPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more12 hr

Nearby

Gale Warnings in New Jersey, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.